# SDR AALA2018110659009

- Difficulty date: October 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082247
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON FRAME 68.  REPAIRED THE FRAME IAW SRM 53-41-12-300-011.
